Alert archive / Wyoming / River Flood Warnings in 2011
River Flood Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at May 17, 2011, 11:27 AM MDT for Carbon County, Wyoming. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2011, 11:27 AM MDT (17:27 UTC)
- Expired
- May 18, 2011, 1:54 PM MDT
- In force
- 26 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- Major
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Snake River near Dixon (LSDW4).
- Action stage
- 8.5 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 09257000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
258 WGUS45 KCYS 171727 FLWCYS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1127 AM MDT TUE MAY 17 2011 ...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY SIGNIFICANT SNOWMELT DUE TO RECENT WARM TEMPERATURES AND RAINFALL HAS INCREASED RIVER LEVELS THE PAST FEW DAYS. AS OF THIS MORNING...THE EMERGENCY MANAGER REPORTED THE RIVER AT BANKFULL WITH MINOR FLOODING IN LOW LYING AREAS. A STORM SYSTEM MOVING INTO THE REGION THIS WEEK WILL BRING MODERATE RAIN AND SNOWFALL TO THE AREA WHICH WILL LIKELY CAUSE ADDITIONAL RISES IN THE WATER LEVELS WEDNESDAY THROUGH FRIDAY. THE WORST CONDITIONS ARE EXPECTED BETWEEN DIXON AND BAGGS. THE WATER LEVELS IN THE RIVER WILL REMAIN HIGH THROUGH JUNE AS ADDITIONAL WATER WILL BE MOVING INTO THE LITTLE SNAKE RIVER DUE TO SNOWMELT IN THE MOUNTAINS OF SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED. DO NOT WALK... RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && WYC007-181727- /O.NEW.KCYS.FL.W.0004.110517T1727Z-000000T0000Z/ /LSDW4.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 1127 AM MDT TUE MAY 17 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WARNING FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * UNTIL FURTHER NOTICE. * AT 1015 AM TUESDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL BE BETWEEN 7.2 AND 7.5 FEET THROUGH THE WEEK. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
2 follow-up statements
310 WGUS85 KCYS 181633 FLSCYS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1033 AM MDT WED MAY 18 2011 ...FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY SIGNIFICANT SNOWMELT DUE TO RECENT WARM TEMPERATURES AND RAINFALL HAS INCREASED RIVER LEVELS THE PAST FEW DAYS. THE RIVER REMAINS AT BANKFULL WITH MINOR FLOODING OCCURRING IN LOW LYING AREAS. A STORM SYSTEM WILL AFFECT THE REGION THROUGH FRIDAY AND WILL BRING MODERATE RAIN AND SNOWFALL TO THE AREA WHICH WILL LIKELY CAUSE ADDITIONAL RISES IN THE WATER LEVELS THROUGH FRIDAY. THE AREA BETWEEN DIXON AND BAGGS WILL EXPERIENCE THE HIGHEST WATER LEVELS AND MINOR FLOODING. THE WATER LEVELS IN THE RIVER WILL REMAIN HIGH THROUGH EARLY JUNE AS ADDITIONAL WATER WILL BE MOVING INTO THE LITTLE SNAKE RIVER DUE TO SNOWMELT IN THE SIERRA MADRE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED. DO NOT WALK... RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && WYC007-191727- /O.CON.KCYS.FL.W.0004.000000T0000Z-000000T0000Z/ /LSDW4.3.ER.110517T1727Z..000000T0000Z.000000T0000Z.NR/ 1033 AM MDT WED MAY 18 2011 THE FLOOD WARNING CONTINUES FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * UNTIL FURTHER NOTICE. * AT 1015 AM TUESDAY THE STAGE WAS ESTIMATED AT 6.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL RISE AND BE BETWEEN 7.2 AND 7.5 FEET BY THURSDAY AND CONTINUE THROUGH FRIDAY. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS ABOUT 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 22 2008. $$
406 WGUS85 KCYS 181954 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 154 PM MDT WED MAY 18 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WYOMING... LITTLE SNAKE RIVER NEAR SAVERY AFFECTING CARBON COUNTY THIS WARNING WILL BE REPLACED BY AN AREAL FLOOD WARNING SOON. THE PRODUCT IDENTIFIER IS THE SAME AT CYSFLWCYS. THE WARNING TYOE WILL BE CHANGED DUE TO CURRENT AND EXPECTED RIVER STAGE READINGS ON THE LITTLE SNAKE AT SAVERY REMAIN BELOW FLOOD WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THIS WILL BE THE LAST STATEMENT WITH THIS EVENT. && WYC007-182024- /O.CAN.KCYS.FL.W.0004.000000T0000Z-110518T1954Z/ /LSDW4.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 154 PM MDT WED MAY 18 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE SNAKE RIVER NEAR SAVERY. * AT 1 PM WEDNESDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.0 FEET. THE RIVER WILL FALL TO 5.8 FEET BY . * IMPACT...AT 7.5 FEET...FLOOD STAGE. WATER ENTERING LOW AREAS ALONG COUNTY ROAD 607 APPROACHING BRIDGE. STANDING WATER ALONG LOW LYING AREAS ALONG LEFT AND RIGHT BANKS. MODERATE LOW LAND FLOODING IN THE TOWN OF BAGGS. MINOR LOW LAND AGRICULTURAL FLOODING CONTINUES TO BECOME MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 7.0 FEET...LOW LYING FLOODING INTENSIFIES AND BECOMES MORE WIDESPREAD DOWNSTREAM IN THE TOWN OF BAGGS. FLOOD WAVE TRAVEL TIME TO BAGGS IS APPX 8 HOURS. MINOR LOW LAND AGRICULTURAL FLOODING BECOMES MORE WIDESPREAD FROM SAVERY TO BAGGS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. WATER OVER LOW LYING AREAS ALONG RIGHT AND LEFT BANKS. MINOR FLOODING EXPECTED DOWNSTREAM IN THE TOWN OF BAGGS. PEAK FLOW TRAVEL TIME TO BAGGS IS APPX 8 HOURS. RIVER MAY COME OUT OF ITS BANKS FROM SAVERY TO BAGGS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 6.5 FEET ON JUN 8 2010. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 17, 10:49 AM MDT, 38 minutes earlier.
Area forecast discussion, May 17, 10:49 AM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1049 AM MDT TUE MAY 17 2011 .DISCUSSION...RAIN WAS FAIRLY WIDESPREAD OVER SOUTH CENTRAL AND EAST CENTRAL WYOMING AT MID MORNING. AS OF 16Z...THE PRECIPITATION WAS BECOMING LIGHTER IN PARTS OF CARBON COUNTY. CLOUD TOPS IN THAT PART OF THE CWA HAVE BEEN RECENTLY WARMING. THE ACTIVITY WILL SPREAD AND DEVELOP EAST IN THE AFTERNOON AND HAVE BUMPED UP POPS IN MANY AREAS. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER MAINLY THE EAST PART OF THE CWA. THE ATMOSPHERE BECOMES SLIGHTLY UNSTABLE AND CAPE VALUES ARE SEVERAL HUNDRED J/KG OVER THAT PART OF THE CWA BY LATE AFTERNOON PAR 12Z MODELS. TEMPERATURES WILL BE COOLER TODAY AND HAVE BEEN SLOW TO WARM SO FAR THIS MORNING. BASED ON CURRENT TEMPERATURES AND COOLER GUIDANCE VALUES WILL LOWER HIGHS FOR TODAY A BIT. FINALLY...TIGHT SURFACE PRESSURE GRADIENT OVER THE FAR EAST PART OF THE CWA HAS RESULTED IN STRONG SOUTHERLY WINDS OVER PARTS OF THE PANHANDLE. HAVE ISSUED A WIND ADVISORY FOR THE AREA FROM KCDR TO KSNY THROUGH 01Z. && .PREVIOUS DISCUSSION.../ISSUED AT 235 AM MDT TUE MAY 17 2011/... SHORT TERM...TODAY THROUGH THURSDAY... ACTIVE WEATHER AHEAD FOR THIS WEEK WITH CHANCES FOR MODERATE RAINFALL AND POSSIBLE FLOODING. THIS WILL BE THE FORECAST CHALLENGE WITH THIS FORECAST PACKAGE. CURRENTLY...LONG WAVE PATTERN SHOWS TWO LOWS ACROSS THE CONUS. ONE SITUATED OVER SOUTHERN INDIANA AND KENTUCKY. THE OTHER OVER THE PACNW. ACROSS THE CENTRAL PLAINS...A RIDGE OF HIGH PRESSURE EXTENDS FROM TEXAS TO MINNESOTA. OUR NEXT WEATHER PRODUCER CONSISTS OF AN UPPER LOW PRESSURE SYSTEM CURRENTLY MOVING THROUGH NEVADA THIS MORNING ON WATER VAPOR IMAGERY. AHEAD OF THIS LOW...A FAIRLY GOOD PLUME OF MOISTURE IS EVIDENT ACROSS NORTHERN ARIZONA...INTO WESTERN COLORADO...UP INTO EASTERN MONTANA. NOTHING SHOWING UP YET ON MOSAIC RADAR AS DEWPOINTS REMAIN FAIRLY LOW. SOME LIGHT RAIN BEING REPORTED IN NORTHEASTERN UTAH...BUT NOTHING OVER WYOMING AND COLORADO SO FAR. FOR TODAY...KEPT WEATHER FAIRLY DRY THIS MORNING AS ATMOSPHERE STAYS FAIRLY DRY. ANY MOISTURE THIS MORNING FROM UPSTREAM LOW WILL BE USED UP IN SATURATING THE DRY LAYER OVERHEAD. BY THIS AFTERNOON THOUGH...WE SHOULD BEGIN SEEING SHOWERS DEVELOPING OVER WESTERN WYOMING AND SPREADING EASTWARD. TROUGH BECOMES NEGATIVELY TILTED THIS EVENING OVER THE AREA WITH SURFACE LOW SITUATED OVER EASTERN COLORADO AT 00Z. BEST CHANCE FOR THUNDERSTORMS LOOK TO BE OVER THE PANHANDLE AROUND AND AFTER 00Z WITH LIFTED INDICES OF -2 TO -3 AND CAPE VALUES FROM 600 TO 800 J/KG. WILL BE UNDER THE INFLUENCE OF THE UPPER LOW THROUGH WEDNESDAY INTO THURSDAY AS IT TRACKS INTO COLORADO. EAST OF THE LARAMIE RANGE...WE STAY UNDER A SOUTHEASTERLY UPSLOPING WIND FLOW AS PIECES OF ENERGY SPIN OFF THE LOW. GFS SHOWING GOOD UPPER LEVEL DIVERGENCE OVER SOUTHEASTERN WYOMING WEDNESDAY NIGHT INTO THURSDAY NORTH OF THE UPPER LOW. SHOULD BE SEEING OUR HEAVIEST RAINFALL WEDNESDAY NIGHT INTO THURSDAY AFTERNOON WITH THE GFS AND NEW ECMWF FORECASTING OVER A HALF INCH OF 6 HOUR QPF WEDNESDAY NIGHT THROUGH THURSDAY. NAM AND GFS SHOWING SURFACE DEWPOINTS INCREASING ACROSS SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE AS THIS SOUTHEAST FLOW CONTINUES. BY THURSDAY MORNING...WRF SHOWING 50 DEWPOINTS IN EASTERN COLORADO WITH UPPER 40S IN THE PANHANDLE. AM CONCERNED WITH POSSIBILITY OF FLASH FLOODING...ESPECIALLY THURSDAY IF WE DO GET THESE PRECIP AMOUNTS. SNOWMELT WILL BE ENHANCED WITH THIS MODERATE RAINFALL AS WELL...AGGRAVATING THE SITUATION EVEN FURTHER. WILL MENTION POSSIBILITY OF FLASH FLOODING IN THIS MORNINGS HWO AND EXTEND THE FLOOD WATCH OVER SOUTHWESTERN CARBON COUNTY ANOTHER 24 HOURS INTO WEDNESDAY AFTERNOON. LONG TERM...FRIDAY THROUGH MONDAY... CONTINUED RATHER UNSETTLED WEATHER FOR FRIDAY INTO SATURDAY AS INITIAL UPPER LOW LIFTS SLOWLY INTO THE NORTHERN PLAINS. TEMPERATURES ON THE COOL SIDE FRIDAY THEN THEY SHOULD TURN WARMER FOR SATURDAY AS HEIGHT RISE. DRIER CONDITIONS EXPECTED SATURDAY NIGHT INTO SUNDAY AS UPPER LOW DRIFTS A LITTLE FARTHER AWAY AND MODEST UPPER RIDGE SHIFTS CLOSER TO THE CWA. EFFECTS OF NEXT UPPER LOW WILL BEGING LATE SUNDAY AS THE LOW MOVES OVER SOUTHERN CALIFORNIA AND SHORTWAVE ENERGY EJECTS NORTHEAST ACROSS THE AREA AND SETS OFF WDLY SCTD SHOWERS AND A FEW STORMS. RETURN TO A COOLER AND WET PATTERN EXPECTED FOR MONDAY AS PUSH OF COOLER AIR DROPS SOUTH ACROSS THE CWA WITH RESULTANT UPSLOPE FLOW UNDERCUTTING DECENT DIFFLUENT UPPER PATTERN. && .AVIATION...FOR 12Z TAFS... VFR EXPECTED ACROSS THE AREA THIS MORNING AND AFTERNOON. UPPER TROF PASSING OVER THE AREA THIS AFTERNOON WILL CAUSE SCTD SHOWERS AND TSTRMS TO DEVELOP WITH ASSOCIATED BRIEF MVFR CONDS FOR LOWERED CIGS AND VSBYS. PRECIPITATION SHOULD MOVE OUT THIS EVENING BUT SOME MVFR/IFR CIGS DEVELOPING OVER THE NEB PANHANDLE IN LOW LEVEL MOIST UPSLOPE FLOW. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS FROM THROUGH NEXT WEEKEND AS A MAJOR PACIFIC STORM SYSTEM WILL STALL OVER THE CENTRAL ROCKIES RESULTING IN SIGNIFICANT PRECIPITATION. && .HYDROLOGY... RIVER STAGES WILL BE ON THE INCREASE THIS WEEK ACROSS THE CWA. THE SLOW MOVING STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE AREA STARTING THIS AFTERNOON AND CONTINUING INTO THE WEEKEND. SNOW MELT WILL INCREASE OVER THE SNOWY AND SIERRA MADRE RANGES INITIALLY DUE TO THE WARM TEMPERATURES AND THEN RAIN WILL FALL ON THE SNOWPACK WEDNESDAY ADDING TO THE SNOWMELT AND RUNOFF. THE FORECAST STAGES ON THE LITTLE SNAKE RIVER WILL POSSIBLY PRODUCE LOW LAND FLOODING THROUGH WEDNESDAY AND THE FLOOD WATCH REMAINS IN EFFECT DURING THAT TIME. ADDITIONAL FLOOD WATCHES AND WARNINGS APPEAR LIKELY THROUGH THIS WEEK ACROSS THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR WYZ111. NE...WIND ADVISORY UNTIL 7 PM FOR NEZ002-NEZ003-NEZ021-NEZ055. && SHORT TERM/FIRE WX/HYDRO...CLAYCOMB LONG TERM/AVIATION...RE UPDATE...WEILAND
Hazardous weather outlook, May 17, 10:20 AM MDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT TUE MAY 17 2011 WYZ101-103>107-109>118-181115- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1020 AM MDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND AND SOME THUNDERSTORMS WILL BE OVER SOUTHEAST WYOMING THROUGH THE EVENING. THE SNOW LEVEL WILL BE AT ABOUT 8500 TO 9000 FEET THROUGH THAT TIME...WITH NEW SNOWFALL OF 1 TO 2 INCHES POSSIBLE. THE THUNDERSTORMS THAT FORM WILL PRODUCE MODERATE RAINFALL...SMALL HAIL AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE RAIN AND SNOW MELT WILL CAUSE AREA RIVERS TO RISE QUICKLY THIS WEEK. FLOODING IS POSSIBLE WHERE THIS MODERATE RAIN FALLS ON THE CURRENT SNOW PACK. SIGNIFICANT ACCUMULATING SNOWS ARE LIKELY FOR THE SNOWY AND SIERRA MADRE RANGES WEDNESDAY INTO THURSDAY WHERE 5 TO 10 INCHES OF SNOW COULD FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-181115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1020 AM MDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHEAST WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH SUNSET OVER THE PANHANDLE. A WIND ADVISORY HAS BEEN ISSUED FOR THE AREA BETWEEN CHADRON AND SIDNEY THROUGH THAT TIME AS THAT AREA WILL EXPERIENCE THE STRONGEST WINDS. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THE PRIMARY WEATHER PRODUCED FROM THE STORMS WILL BE MODERATE RAINFALL...SMALL HAIL...WIND GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE AREA WILL EXPERIENCE SIGNIFICANT RAINFALL THROUGH THE WEEK. FLOODING OF RIVERS AND LOW LYING AREAS IS LIKELY...ESPECIALLY WEDNESDAY NIGHT INTO THURSDAY. TOTAL RAINFALL ACCUMULATIONS OF 1.5 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON. SHOULD THESE RAINFALL AMOUNTS MATERIALIZE...FLOODING COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 3:26 PM MDT | Flood Watch | CYS | Albany, Carbon, Converse, Goshen, Niobrara, Platte | 64 hr |
Nearby
River Flood Warnings in Wyoming, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.